# SDR SWIA2020042850410

- Difficulty date: April 28, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 29,971 hours, 20,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

FL370 HAD REPORTED FUEL SMELL IN THE MAN CABIN BY THE F/AÂ€™S. THE SMELL MOVED FROM AFT MAIN CABIN AND FINALLY IN GALLEY.  WE HAD NO MESSAGES OR ANY UNUSUAL FUEL BURN NOTICED.  FLIGHT 3834 - FILED CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20890977 WITH THE FOLLOWING CORRECTIVE ACTION: "INSPECTED UNDER THE LAST 4 PASSENGER COMPARTMENT CENTER FLOOR PANELS. FOUND NO OBVIOUS EVIDENCE OF FUEL OR OVERWHELMING SMELL OF FUEL EMITTING FROM THE AREA UNDER THE FLOOR PANELS. INSPECTED RIGHT ENGINE FOR A FUEL LEAK, NO FUEL LEAKS NOTED. ALSO INSPECTED THE RECIRC FILTER INLET DUCTING, FOUND NO EVIDENCE OF FUEL OR ANY SMELL OF FUEL. INSPECTED THE APU AND FOUND THE APU DRAIN ASSY/TUBING DRAIN LINES MISSING, SEE CP 20891748 FOR CORECTIVE ACTION. RAN THE L/H AND R/H PACKS OFF OF THE APU BLEED ONLY FOR ABOUT 30 MINUTES, NO SMELL OF FUEL NOTED IN THE CABIN OF COCKPIT AT ANY POINT. ALSO RAN THE PACKS ON EACH ENGINE BLEED INDIVIDUALLY FOR ABOUT 30 MINUTES, NO SMELL OF FUEL NOTICED. THERE DOES NOT APPEAR TO BE AN UNUSUAL FUEL BURN NOTICED."
